Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Abelian torsion groups having a minimal system of generators

Author: Samir A. Khabbaz
Journal: Trans. Amer. Math. Soc. 98 (1961), 527-538
MSC: Primary 20.30
MathSciNet review: 0125877
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Fuchs, Abelian groups, Budapest, Hungarian Academy of Sciences, 1958. MR 0106942 (21:5672)
  • [2] Irving Kaplansky, Infinite Abelian groups, Ann Arbor, University of Michigan Press, 1954. MR 0065561 (16:444g)
  • [3] A. G. Kurosh, The theory of groups, New York, Chelsea Publishing Company, 1955. MR 0109842 (22:727)
  • [4] E. A. Walker, Abstract 564-235, Notices Amer. Math. Soc. vol. 6 (1959) p. 867.
  • [5] W. R. Scott, The number of subgroups of given index in non-denumerable Abelian groups, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 19-22. MR 0059904 (15:598e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.30

Retrieve articles in all journals with MSC: 20.30

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society